# SDR NWAA084325810

- Difficulty date: September 22, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 20,858 hours, 6,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE LT FORWARD EMERGENCY EXIT SIGN WAS INOPERATIVE.  MX ATTEMPTED TO REPLACE THE ASSOCIATED BATTERY PACK, BUT THE PROBLEM REMAINED.  REPLACEMENT OF THE POWER SUPPLY MODULE FOR THE AFFECTED BATTERY PACK CORRECTED THE PROBLEM.  ALL OPS CHECKED NORMAL AFTER REPLACEMENT OF THE POWER SUPPLY.
